# SDR HALA0500889

- Difficulty date: August 4, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33466
- System (JASC): 4997 · APU System Wiring
- Part: Ground Wire
- Condition: Shorted
- Location: Apu Starter
- Component: Starter
- Component part number: 5198582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED APU STARTER IAW AMM.  DID NOT FIX DISCREPANCY.  (LOANER STARTER FROM DELTA).  TROUBLESHOT WIRING TO STARTER AND FOUND STARTER GROUND LEADS SHORTED AT TERMINAL/ AIRFRAME SIDE.  REPAIRED, REPLACED GROUND LEADS AND TERMINAL ENDS, AND FABRICATED ATTACHING BRACKET IAW DWG AND SWPM.  (K)
